MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS RATCHET 200MM

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS RATCHET 200MM
Model Number 399.98
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No known patient involvement reported.Date of event is unknown.Device is an instrument and is not implanted/explanted.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) reported following: it was reported that two large reduction forceps were found broken in the sterile processing department and require replacement.Damaged through regular usage.There was no known patient involvement reported.This report is for one (1) reduction forceps with points ratchet 200mm.This is report 2 of 2 for (b)(4).

Brand Name
REDUCTION FORCEPS WITH POINTS RATCHET 200MM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7250871
Report Number2939274-2018-50546
Device Sequence Number16382970
Product Code HTD
UDI-Device Identifier10886982203168
UDI-Public(01)10886982203168(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399.98
Device Catalogue Number399.98
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2018
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1